Ask an expert
Question

21 Oct 2009

Dreaming
Hi. I dream every night the whole night. And upsetting/disturbing dreams. Most themes repeat themselves. It' s really tiring and it upset me a lot. I am using prohexal for depression. Sometimes i sweat a lot as well during the night, have to change my pj' s and move to the other side of the bed. This is really getting to me and some of the dreams make me feel terrible. Any ideas would be helpful. Thanks.
Answer 423 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Nasty dreams can indeed be tiring, and may keep one from spending long enough in more refreshing states of sleep. Chat to your prescribing doc about this, as it could possibly be related to the Prohexal - SOME people develope unpleasant dreams on some of the different antidepressants, and not on others. And this could also apply to the sweating, if weather changes are not responsible ( increased warmth and humidity lately ).
But as there can be other causes of night sweats and bad dreams ( which can be part of fever, too ) best to see your doc for a full physical check-up and a discussion of possible swopping to a different medication.
My only point of disagreement with abc is that 5-HTP is NOT "natural" - while it occurs in nature, so does arsenic and strychnine, neither of which does us any good, and it is not in its pure form either naturally occurring or a normal and natural part of our diet.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.